On the number of solutions of exponential congruences

Antal Balog*, Kevin A. Broughan, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
314 Downloads (Pure)
Original languageEnglish
Pages (from-to)93-103
Number of pages11
JournalActa Arithmetica
Issue number1
Publication statusPublished - 2011

Bibliographical note

Copyright 2011 by Instytut Matematyczny PAN. Article originally published in Acta arithmetica, Vol. 148, No.1, pp. 93-103. The original article can be found at http://dx.doi.org/10.4064/aa148-1-7. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

Cite this